Reference |
1. Graham I., Kohr G. Geometric function theory in one and higher dimensions. – New York; Basel: Marcel
Dekker, Inc., 2003. – 526p.
2. Shah S.M. Univalence of a function f and its successive derivatives when f satisfies a differential equation//
J. Math. Anal. and Appl. – 1988. – V.133. – P. 79–92.
3. Shah S.M. Univalence of a function f and its successive derivatives when f satisfies a differential equation,
II// J. Math. Anal. and Appl. – 1989. – V.142. – P. 422–430.
4. Sheremeta Z.M. Close-to-convexity of an entire solution of a differential equation// Mathematical
Methods and Physicomechanical Fields – 1999. – V.42, №3. – P. 31–35. (in Ukrainian)
5. Sheremeta Z.M. On the properties of entire solutions of one differential equation// Differ. Uravn. – 2000.
– V.36, №8. – P. 1045–1050. (in Russian), English transl. in Differ. Equ. V.36, №8, 1155–1161.
6. Sheremeta Z.M. On entire solutions of a differential equation// Mat. Stud. – 2000. – V.14, №1. –
P. 54–58.
7. Sheremeta Z.M. On the close-to-convexity of entire solutions of a differential equation// Visn. L’viv
Univ. Ser. Mekh.-Math. – 2000. – V.58. – P. 54–56. (in Ukrainian)
8. Sheremeta Z.M., Sheremeta M.M. Close-to-convexity for entire solutions of one differential equation//
Differ. Uravn. – 2002. – V.38, №4. – P. 477–481. (in Russian)
9. Mahola Ya.S., Sheremeta M.M. Properties of entire solutions of a linear differential equation of n-th
order with polynomial coefficients of n-th degree// Mat. Stud. – 2008. – V.30, №2. – P. 153–162.
10. Mahola Ya.S., Sheremeta M.M. Close-to-convexity of entire solution of a linear differential equation with
polynomial coefficients// Visn. L’viv Univ. Ser. Mekh.-Math. – 2009. – V.70. – P. 122–127. (in Ukrainian)
11. Mahola Ya.S., Sheremeta M.M. On properties of entire solutions of linear differential equations with
polynomial coefficients// Mathematical Methods and Physicomechanical Fields. - 2010. - V.53, №4. -
P. 62-74. (in Ukrainian)
12. Goodman A.W. Univalent function and nonanalytic curves// Proc. Amer. Math. Soc. - 1957. - V.8. -
P. 598-601.
13. Sheremeta Z.M., Sheremeta M.M. Convexity of entire solutions of one differential equation// Mathematical
Methods and Physicomechanical Fields. - 2004. - V.47, №2. - P. 186-191. (in Ukrainian)
14. Wittich H. Neuere Untersuchungen ЃNuber eindeutige analytische Funktionen. - Berlin.: Springer, 1955 -
164 p.
|